# SDR SWAA2022021663055

- Difficulty date: January 21, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 33,429 hours, 14,846 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE FWD GIRTH BAR HOOK LOOSE AT COVER ATTACH POINT. / [01] SECURED RIVETS SECURING GIRT BAR HANGER TO SLIDE CONTAINER PER SRM 51-40-02.
